# SDR AALA202203105183

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737*
- Aircraft serial: 31099
- Aircraft time: 35,458 hours, 14,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BRACKETS THAT HOLDS GIRT BAR IN UNARMED POSITION ON 1R DOOR ARE LOOSE. SECURED GIRT BAR PER AMM 52-11-00.
